# SDR HYIA20140425113

- Difficulty date: April 22, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Aircraft time: 32,122 hours, 29,507 cycles
- Engine: Cont TSIO520*
- Engine time: 184 hours
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LT ENG FUEL FLOW FLUCTUATES AROUND 100 PPH DURING CLIMB WITH FUEL PUMP, AUXILIARY, OFF.  REPLACED LT ENG DRIVEN FUEL PUMP IAW CMI MANUAL & RELEASED FOR A FCF.  THE FCF WAS UNSATISFACTORY. THE ACFT IS STILL IN MAINTENANCE.  THIS REPORT WILL BE AMENDED AFTER FINAL REPAIRS ARE ACCOMPLISHED & SATISFACTORY. THIS SDR REMAINS OPEN AT THIS TIME.
